# SDR DALA2016022501413

- Difficulty date: February 25, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 66,204 hours, 48,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND BOTH AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  THE BATTERY SUPPLY POWER PACK WAS REPLACED.
